# SDR SWAA2024062687647

- Difficulty date: May 19, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-794 Rbl22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD PLATE LOCATED BETWEEN STA767 TO STA794.3 AND RBL22 WL156 AFT CARGO COMPARTMENT 2024-335831<[01] REPLACED SHIELD PLATE AND FASTENERS LOCATED BETWEEN STA767 TO STA794.3 AND RBL22 WL156 AFT CARGO COMPARTMENT IAW B737 80 SRM 51-40-02-0G AND DWG 146A0081 SHEET 46 REV -.;[02] REPLACED SHIELD PLATE AND FASTENERS LOCATED BETWEEN STA767 TO STA794.3 AND RBL22 WL156 AFT CARGO COMPARTMENT IAW B737 800 SRM 51-40-02-0G AND DWG 146A0081 SHEET 46 REV -.;[03] REPLACED SHIELD PLATE AND FASTENERS LOCATED BETWEEN STA767 TO STA794.3 AND RBL22 WL156 AFT CARGO COMPARTMENT IAW B737 800 SRM 51-40-02-0G AND DWG 146A0081 SHEET 46 REV -. RII
